# SDR FDEA202203140505

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-300
- Aircraft serial: 42732
- Aircraft time: 6,591 hours, 3,167 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21704
- Condition: Cracked
- Location: 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

R/W FIXED L/E, NOSE FORMER CRACKED AT STA. O.S.S. 437 (RIB 5) REMOVED AND REPLACED R/W FIXED L/E NOSE FORMER AND ATTACH ANGLE AT OSS 437 IAW   BAC DWG 114T2240, REV.- AND FEDEX EA H-5720-T0367286-P1, RELEASE DATE: MARCH 03,   2022, TITLE: WINGS - SECONDARY WING STRCT - RH WING , LEADING EDGE, AUXILARY TRACK   RIB ANGLE, OSS 437, ALTERNATE FASTENERS.
